On a problem of A. Lupaş.

Agratini, Octavian

General Mathematics (1998)

  • Volume: 6, page 3-10
  • ISSN: 1221-5023

How to cite


Agratini, Octavian. "On a problem of A. Lupaş.." General Mathematics 6 (1998): 3-10. <http://eudml.org/doc/224437>.

author = {Agratini, Octavian},
journal = {General Mathematics},
keywords = {positive linear operator; convergence rate},
language = {eng},
pages = {3-10},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On a problem of A. Lupaş.},
url = {http://eudml.org/doc/224437},
volume = {6},
year = {1998},

AU - Agratini, Octavian
TI - On a problem of A. Lupaş.
JO - General Mathematics
PY - 1998
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 6
SP - 3
EP - 10
LA - eng
KW - positive linear operator; convergence rate
UR - http://eudml.org/doc/224437
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.